# SDR HALA0700360

- Difficulty date: September 2, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 63,331 hours, 29,845 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Exciter
- Part number: 106170756D
- Part serial: 980E11
- Condition: Failed
- Location: Apu Engine
- Part time: 19,555 hours, 9,131 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATBH: APU FAILED TO START, FAULT LGT ILLUM. AND EICAS MSG APU FAULT DISPLAYED 4904554 012353 000819 001 02.  DID BITE OF ECU PER FIM 49-11-00 SHOWS NO LIGHT.  REPLACED IGNITER PLUG AND LEAD NO HELP.  REPLACED EXCITER BOX WITH LOANER BOX FROM UAL.  APU STARTS NORMALLY APU OPERATION NORMAL.
